MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1346-8138.2003.tb00380.x

Медицинская библиотека · The Journal of dermatology · 2003

Pityriasis rosea-like eruption due to pneumococcal vaccine in a child with nephrotic syndrome.

Sasmaz Sezai, Karabiber Hamza, Boran Cetin, Garipardic Mesut, Balat Ayse

Клинический случайСтатьяПеревод в очереди

Аннотация

A pityriasis rosea-like eruption can occur as a consequence of treatments with gold compounds and captopril. It has rarely been reported to have an association with vaccinations such as smallpox, BCG, hepatitis B, and diphtheria toxoid. It has not previously been documented to develop after pneumococcal vaccination. We report a case of pityriasis rosea-like eruption that developed following pneumococcal vaccination in a child with nephrotic syndrome.

Для цитирования: Sasmaz Sezai, Karabiber Hamza, Boran Cetin, Garipardic Mesut, Balat Ayse. Pityriasis rosea-like eruption due to pneumococcal vaccine in a child with nephrotic syndrome.. The Journal of dermatology. 2003. DOI: 10.1111/j.1346-8138.2003.tb00380.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.